Well after a med free period of about 3 weeks (after stopping Topamax) and some rough patches, I started Lexapro on Sunday. I am started with 2.5mg in the am with the intent to get to 10 mg by the end of next week. I have been feeling quite nauseous and headachey with increased dizzieness. I am supposed to add Verapamil (120 mg) after getting up to 10 mg of Lexapro. I debated on whether to start with Verapamil first because I have been on that before and didn’t have too much difficulty with it until I reached higher doses (ankle swelling). The Verapamil never really worked much for my constant dizziness although looking back, I seemed more active while on it so we decided that maybe the combo with Lexapro would help. I decided to start with Lexapro since that was the new one and maybe I it would help on its own…wishful thinking, I suspect! I will keep everyone posted. Ben
I think it makes a lot of sense to start the lexapro first. Might as well see if it works alone. Why take 2 drugs when you might only have to take one? I sure hope it works for you. I am pretty sure that I am going to start the zoloft this week. keep us posted.
Good luck Ben! Hopefully some of the side effects you are experiencing will wear off. Nausea is common when starting this class of drugs but does go away. Are you taking it with food? Keep us posted…
Lisa x 2, thank you for the well wishes! I will go slow. I have been taking it in the am just after breakfast. The nasea really doesn’t occur until later in the day. So far it isn’t horrible but I am still on a very low dose so we will see. I will keep you posted. Ben